Alert archive / North Carolina / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at May 27, 2011, 2:45 PM EDT for Harnett County, Wake County, North Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 2:45 PM EDT (18:45 UTC)
- Expired
- May 27, 2011, 5:06 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harnett County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 22 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:52 PM EDT | FLASH FLOOD | Holly Springs, NC | STREET FLOODING AT HOLLY PARK DRIVE AND HILLSPRING LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WGUS52 KRAH 271845
FFWRAH
NCC085-183-272145-
/O.NEW.KRAH.FF.W.0006.110527T1845Z-110527T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAKE COUNTY IN CENTRAL NORTH CAROLINA
HARNETT COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 545 PM EDT
* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS WESTERN
WAKE AND WESTERN HARNETT COUNTIES. DOPPLER RADAR ESTIMATED THAT
BETWEEN 1 AND 2 INCHES OF RAIN HAS FALLEN IN NORTHERN HARNETT AND
WESTERN WAKE COUNTIES DURING THE PAST 2 HOURS.
* LOCATIONS THREATENED WITH FLOODING INCLUDE WAKE FOREST...RDU
INTERNATIONAL AIRPORT...RALEIGH...LILLINGTON...GARNER...
FUQUAY-VARINA...DUNN...CARY AND ANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS 6 INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. TURN AROUND...
DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3597 7843 3584 7826 3580 7828 3571 7847
3552 7870 3538 7857 3525 7865 3526 7879
3519 7909 3523 7916 3529 7918 3558 7891
3562 7899 3585 7891 3587 7883 3590 7882
3595 7872 3601 7870 3603 7875 3607 7875
$$
BLAES2 follow-up statements
533
WGUS72 KRAH 271916
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EDT FRI MAY 27 2011
NCC085-183-272145-
/O.CON.KRAH.FF.W.0006.000000T0000Z-110527T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAKE NC-HARNETT NC-
316 PM EDT FRI MAY 27 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
HARNETT AND WAKE COUNTIES...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN OVER HARNETT AND WAKE
COUNTIES. DOPPLER RADAR ESTIMATED THAT BETWEEN 2 AND 4 INCHES OF
RAIN HAS FALLEN OVER WESTERN WAKE AND WESTERN HARNETT COUNTY.
LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO WAKE
FOREST...RDU INTERNATIONAL AIRPORT...RALEIGH AND CARY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3597 7843 3584 7826 3580 7828 3571 7847
3552 7870 3538 7857 3525 7865 3526 7879
3519 7909 3523 7916 3529 7918 3558 7891
3562 7899 3585 7891 3587 7883 3590 7882
3595 7872 3601 7870 3603 7875 3607 7875
$$
BLAES392
WGUS72 KRAH 272106
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
506 PM EDT FRI MAY 27 2011
NCC085-183-272107-
/O.CAN.KRAH.FF.W.0006.000000T0000Z-110527T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAKE NC-HARNETT NC-
506 PM EDT FRI MAY 27 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARNETT AND WAKE
COUNTIES...
AT 453 PM EDT...RADAR SHOWED ONLY NUMEROUS... MOSTLY LIGHT RAINFALL
OVER HARNETT AND WAKE COUNTIES. THERE WERE PREVIOUS REPORTS OF MINOR
FLOODING IN WESTERN WAKE COUNTY... HOWEVER CONDITIONS HAVE IMPROVED
SINCE 430 PM. NO REPORTS OF FLOODING HAVE BEEN RECEIVED RECENTLY.
ADDITIONAL LIGHT RAINFALL WILL CONTINUE THROUGH EARLY EVENING BUT
FLASH FLOODING IS NO LONGER EXPECTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3597 7843 3584 7826 3580 7828 3571 7847
3552 7870 3538 7857 3525 7865 3526 7879
3519 7909 3523 7916 3529 7918 3558 7891
3562 7899 3585 7891 3587 7883 3590 7882
3595 7872 3601 7870 3603 7875 3607 7875
$$
KCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 27, 10:36 AM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 27, 10:36 AM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1036 AM EDT FRI MAY 27 2011 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL EDGE SLOWLY EAST ACROSS OUR REGION THROUGH SATURDAY. HIGH PRESSURE WILL THEN EXPAND ACROSS THE MIDDLE ATLANTIC AND SOUTHEAST STATES SUNDAY THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1025 AM FRIDAY... STRONG VORTICITY MAXIMUM SHOWING UP CLEARLY ON WATER VAPOR AT 14Z OVER UPSTATE SC LIFTING TO THE NE. THIS FEATURE INTERACTING WITH THE MOIST AND MODERATELY UNSTABLE OVER THE REGION WILL TRIGGER SCATTERED TO NUMEROUS SHOWERS AND STORMS THIS AFTERNOON AND THIS EVENING. EXPECT COVERAGE THROUGH 2 PM TO BE BEST WEST OF HIGHWAY 1. SEVERE WEATHER PARAMETERS ARE MARGINAL AS BULK SHEAR (35 KTS AT 12Z OVER THE NW PIEDMONT) HAS DIMINISHED TO LESS THAN 30 KTS THOUGH MLCAPE AT 14Z 1000-1800 J/KG OVER THE PIEDMONT AND SANDHILLS. CONSIDERABLE CLOUDINESS OVER THE PIEDMONT THIS MORNING WILL LIMIT INSOLATION....KEEPING AIR MASS SLIGHT-TO-MODERATELY UNSTABLE. PER VISIBLE IMAGERY...MORE SUN LIKELY OVER AREAS EAST OF HIGHWAY ONE WHICH WILL LIKELY RESULT IN STRONG INSTABILITY THIS AFTERNOON. THUS...WHILE SCATTERED T-STORMS EXPECTED AREAWIDE THIS AFTERNOON...PARAMETERS CURRENTLY SUGGEST HIGHEST THREAT FOR SEVERE OVER THE EASTERN PIEDMONT...SANDHILLS AND COASTAL PLAIN. MAIN SEVERE WEATHER THREATS WILL BE LOCALLY DAMAGING WINDS AND LARGE HAIL. HAVE ADJUSTED MAX TEMPS UP A COUPLE OF DEGREES IN THE COASTAL PLAIN AND SANDHILLS WHERE PARTIAL SUN THIS MORNING HAVE ALREADY WARMED TEMPS TO OR SLIGHTLY ABOVE 80 DEGREES. POTENTIAL FOR UPPER 80S TO NEAR 90 OVER THE COASTAL PLAIN AND SANDHILLS. -WSS TONIGHT: CONVECTIVE COVERAGE AND INTENSITY SHOULD DIMINISH AS BOTH THE APPROACHING TROUGH ALOFT AND EARLIER INSTABILITY WEAKEN WITH TIME. HOWEVER...THE CONTINUED PRESENCE/SLOW EASTWARD MIGRATION OF THE PARENT TROUGH ALOFT SUGGESTS A FEW SHOWERS OR ISOLATED STORMS COULD LINGER THROUGHOUT THE NIGHT. OTHERWISE...CONTINUED MOIST SOUTHERLY FLOW AND RELATIVELY WIDESPREAD GROUND MOISTURE FROM EARLIER RAIN SHOULD SUPPORT THE DEVELOPMENT OF OVERNIGHT STRATUS. LOWS GENERALLY 62 TO 68 DEGREES. && .SHORT TERM /SATURDAY NIGHT AND SATURDAY NIGHT/... AS OF 330 AM FRIDAY... SATURDAY: A CONTINUED WEAKENING BUT LINGERING PRESENCE OF THE TROUGH ALOFT OVER THE TN VALLEY THIS MORNING...BY THEN OVERTAKEN SOMEWHAT BY ANOTHER WEAK TROUGH AXIS OVER THE NORTHERN PLAINS...WILL RESULT IN SCATTERED SHOWERS AND STORMS AGAIN SATURDAY AFTERNOON. HOWEVER... THESE SHOULD BE MORE FOCUSED OVER THE COASTAL PLAIN AND WITH LESSER INTENSITY THAN TODAY...SINCE THE AFOREMENTIONED POCKET OF RELATIVELY COLD MID LEVEL TEMPERATURES WILL HAVE WEAKENED AND DRIFTED EASTWARD AND THE BELT OF STRONGER MID LEVEL FLOW WILL HAVE LIFTED WELL AWAY FROM NC - AN ENVIRONMENT SUPPORTIVE OF PRIMARILY SUB-SEVERE PULSE WIND/HAIL. HIGH TEMPERATURES GENERALLY IN THE MIDDLE 80S WITH PARTLY (TO MOSTLY SUNNY WEST) SKIES. SATURDAY NIGHT: SURFACE HIGH PRESSURE WILL EXPAND SOUTHWESTWARD INTO THE MIDDLE ATLANTIC AND SOUTHEAST STATES SATURDAY NIGHT ONWARD... BENEATH BUILDING HEIGHTS ALOFT IN THE WAKE OF THE EARLIER TROUGHING INVOF NC. CONTINUED SOUTHERLY FLOW...BUT WITH MORE INFLUENCE FROM THE CALMING SURFACE RIDGE...SHOULD ALLOW FOR AREAS OF STRATUS AND FOG TO AGAIN DEVELOP THROUGH SUNDAY MORNING. LOWS GENERALLY IN THE MID 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 250 AM FRIDAY... MID LEVEL RIDGING WILL BUILD AND STRENGTHEN ACROSS THE REGION THROUGH THE EARLY PART OF THE WEEK BEFORE SHIFTING SOUTHWEST BY THE MIDDLE OF THE WEEK AS A SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS AND INTO SOUTHERN CANADA. THEREFORE...WITH STRENGTHENING RIDGING OVER THE AREA INITIALLY...THICKNESS VALUES ARE PROGGED TO GRADUALLY INCREASE THROUGH AT LEAST WEDNESDAY. AS A RESULT...AND WITH DRY CONDITIONS AND PLENTY OF SUNSHINE EXPECTED...TEMPS SHOULD RISE WELL INTO THE 90S. IF FACT...CURRENT INDICATIONS WOULD POINT TO THE POSSIBILITY OF RECORD BREAKING HEAT FOR THE MIDDLE OF NEXT WEEK. THEN...AS THE AFOREMENTIONED SHORT WAVE TRACKS EASTWARD...MODELS SHOW AN ASSOCIATED BACK DOOR COLD FRONT MOVING ACROSS CENTRAL NORTH CAROLINA DURING THE WEDNESDAY NIGHT/THURSDAY MORNING TIME FRAME. THERE CONTINUES TO BE SIGNIFICANT MODEL DIFFERENCES WITH REGARDS TO TIMING AND THE AMOUNT OF MOISTURE AND LIFT THAT WILL BE AVAILABLE TO GENERATE ANY PRECIP. NEVERTHELESS...WILL INTRODUCE SLIGHT CHANCE POPS AND WILL MAINTAIN THE SLIGHTLY COOLER TEMPS ON THURSDAY RESULTING FROM THE ANTICIPATED INCREASED CLOUD COVER. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 710 AM FRIDAY... IFR-MVFR STRATUS CURRENTLY DEVELOPING NORTHWARD THROUGH CENTRAL NC WILL BE SLOW TO LIFT AND SCATTER TO VFR...BETWEEN 14 AND 17Z...SLOWEST FROM KRDU WESTWARD TO TRIAD TERMINALS. EVEN THEN...PERIODS OF BROKEN CUMULUS/CONVECTIVE CLOUD BASES BETWEEN 2500-4000 FT WILL PREVAIL THROUGH THE AFTERNOON... MAINLY WEST OF KRWI AND KFAY (WHERE LOW LEVEL CLOUD COVER SHOULD BE MORE SCATTERED). THE OTHER AVIATION CONCERN WILL BE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP...MOST NUMEROUS FROM NEAR KRDU AND ESPECIALLY POINTS JUST WEST AND SOUTHWEST OF KRDU TOWARD TRIAD TERMINALS...WITH HEATING AND THE APPROACH OF AN UPPER LEVEL TROUGH FROM THE TN VALLEY/CENTRAL APPALACHIANS. SHOWERS AND STORMS SHOULD GRADUALLY DIMINISH THROUGH MIDNIGHT...THOUGH A FEW SHOWERS AND STORMS MAY LINGER THROUGHOUT THE NIGHT...GIVEN THE CONTINUED PROXIMITY OF THE UPPER LEVEL TROUGH STILL NEAR OR JUST WEST OF CENTRAL NC. CONTINUED MOIST SOUTHERLY FLOW AND RELATIVELY WIDESPREAD GROUND MOISTURE FROM EARLIER RAIN SHOULD PROMOTE THE DEVELOPMENT OF STRATUS BETWEEN 06-12Z SAT. OUTLOOK: LATE NIGHT/EARLY MORNING STRATUS WILL LIKELY THEN DEVELOP EACH DAY THROUGH TUE...WITH SCATTERED SHOWERS AND STORMS SATURDAY... DIMINISHING TO ISOLATED IN COVERAGE AT BEST THROUGH EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS/MWS SHORT TERM...MWS LONG TERM...KRR AVIATION...MWS
Hazardous weather outlook, May 27, 2:37 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 237 PM EDT FRI MAY 27 2011 NCZ010-011-026>028-042-043-078-089-281000- WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- 237 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. NCZ007>009-021>025-038>041-073>077-083>086-088-281000- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 237 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. GIH
In the hours before
Local storm report, May 27, 2:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
226 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 SSE SEDGE GARDEN 36.05N 80.12W
05/27/2011 FORSYTH NC 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER RAH1100680
DJFLocal storm report, May 27, 2:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
228 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 N SPRING LAKE 35.21N 78.98W
05/27/2011 E1.00 INCH CUMBERLAND NC TRAINED SPOTTER
&&
EVENT NUMBER RAH1100681
DJFLocal storm report, May 27, 2:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
233 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG KERNERSVILLE 36.12N 80.08W
05/27/2011 FORSYTH NC PUBLIC
TREE FELL ONTO CARS.
&&
EVENT NUMBER RAH1100682
MEBLocal storm report, May 27, 2:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
238 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 3 SE BETHESDA 35.92N 78.81W
05/27/2011 E0.75 INCH WAKE NC TRAINED SPOTTER
PENNY SIZE HAIL ON AVIATION PARKWAY.
&&
EVENT NUMBER RAH1100683
MEBLocal storm report, May 27, 2:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 1 NNE KERNERSVILLE 36.13N 80.07W
05/27/2011 FORSYTH NC TRAINED SPOTTER
ROOF OFF OF A LUMBER COMPANY BUILDING.
&&
EVENT NUMBER RAH1100684
MEBLocal storm report, May 27, 2:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 NNW SPRING LAKE 35.22N 79.01W
05/27/2011 E1.00 INCH HARNETT NC PUBLIC
&&
EVENT NUMBER RAH1100685
MEBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:59 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 61 min |
| May 26, 11:18 PM EDT | Special Weather Statement | RAH | Guilford, Montgomery, Randolph, Stanly | 42 min |
| May 26, 11:30 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 27 min |
| May 26, 11:47 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Lee, Montgomery, Moore, Orange | 43 min |
| May 27, 1:48 AM EDT | Special Weather Statement | RAH | Anson | 57 min |
| May 27, 11:25 AM EDT | Special Weather Statement | RAH | Alamance, Anson, Chatham, Cumberland, Durham, Franklin and 15 more | 90 min |
| May 27, 11:50 AM EDT | Special Weather Statement | RAH | Durham | 40 min |
| May 27, 11:56 AM EDT | Areal Flood Advisory | RAH | Durham, Granville | 94 min |
| May 27, 12:00 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 45 min |
| May 27, 12:30 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 45 min |
| May 27, 12:36 PM EDT | Areal Flood Advisory | RAH | Chatham | 84 min |
| May 27, 12:43 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 107 min |
| May 27, 12:52 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland | 83 min |
| May 27, 12:58 PM EDT | Special Weather Statement | RAH | Durham | 62 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 61 min |
| May 27, 1:23 PM EDT | Areal Flood Advisory | RAH | Hoke, Moore, Scotland | 3 hr |
| May 27, 1:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 57 min |
| May 27, 1:26 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Granville, Orange | 3 hr |
| May 27, 1:33 PM EDT | Special Weather Statement | RAH | Granville | 27 min |
| May 27, 1:35 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Granville, Orange | 3 hr |
| May 27, 1:43 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 92 min |
| May 27, 1:52 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 46 min |
| May 27, 1:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 61 min |
| May 27, 2:11 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance, Warren | 49 min |
| May 27, 2:19 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 56 min |
| May 27, 2:25 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 16 more | 14 hr |
| May 27, 2:28 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Harnett, Wake | 3 hr |
| May 27, 2:55 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Johnston, Wake | 44 min |
| May 27, 3:11 PM EDT | Special Weather Statement | RAH | Granville, Vance | 64 min |
| May 27, 4:21 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 97 min |
| May 27, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 43 min |
| May 27, 5:56 PM EDT | Areal Flood Advisory | RAH | Forsyth | 94 min |
| May 27, 6:22 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond, Scotland | 53 min |
| May 27, 6:25 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond, Scotland | 50 min |
| May 27, 7:11 PM EDT | Special Weather Statement | RAH | Anson | 34 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | RAH | Anson | 95 min |
| May 27, 7:46 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.